# SDR 03FDEA00725

- Difficulty date: May 10, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 36,103 hours, 16,865 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Loose
- Location: Terminal Block
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, W
- Precautionary procedure: A

## Discrepancy

AFTER LEVEL OFF AT CRUISE AT FL350, CABIN RATE ECAM WARNING ILLUMINATED.  FOLLOWED ECAM STEPS AND QRH PROCEDURES.  WAS UNABLE TO CONTROL CABIN ALTITUDE.  WHILE LEVEL AND IN MANUAL PRESSURIZATION, CABIN ALT STABILIZED AT 14,900 FT.  WITH ALL OUTFLOW VALVES CLOSED.  EQUIPMENT COOLING LOW FLOW ILLUMINATED.  ECAM ASKED FOR EXTRACT OVERBOARD WHICH INCREASED CABIN ALTITUDE.  RETURNED TO SUBIC.  CHD GROUND AT PIN 13A AND 13B OF CABIN PRESSURE CTRL 105HM AND 106HM, FOUND BOTH 13A OF 105HM AND 106HM, BLOCK 158VT NR 10 PIN -J- AND NR 1 PIN -B- LOOSE.  FIXED AND SECURED TERMINAL BLOCKS PER SMP FOR PRECAUTIONARY.  REMOVED AND REPLACED 159GB AND 60GB RELAY SYS 1 AND 2.
